MAUDE Adverse Event Report: STERILMED, INC.; CLIP, IMPLANTABLE, REPROCESSED

STERILMED, INC.; CLIP, IMPLANTABLE, REPROCESSED
Model Number ETHMCL20
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 04/07/2020
Type of Reportable Event Malfunction
Event or Problem Description
Elderly male with recent history of pigmented irregularly shaped nodular skin lesion.Undergoing wide excision melanoma, left shoulder with sentinel node biaxial, full thickness skin graft.The ethicon ligaclip mca (reprocessed) had debris in packaging.Observation was made prior to opening packaging, not used on patient.

Brand Name
NA
Common Device Name
CLIP, IMPLANTABLE, REPROCESSED
Manufacturer (Section D)
STERILMED, INC.
5010 cheshire parkway n suite 2
plymouth MN 55446
MDR Report Key9976895
Report Number9976895
Device Sequence Number11553178
Product Code NMJ
UDI-Device Identifier10888551019057
UDI-Public(01)10888551019057
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 04/10/2020
Report Date (Section F) 04/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberETHMCL20
Device Catalogue NumberETHMCL20
Device Lot Number2108693
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer04/20/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/20/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Weight80
Date Report Sent to FDA04/10/2020